# SDR DALA1502810982

- Difficulty date: September 17, 2010
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 51,815 hours, 38,220 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Housing
- Condition: Unknown
- Location: Nlg / Housing
- Component: Nlg / Housing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HOUSING ASSY REPAIRED IAW ERA 485660-14.
